MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. IMPRESS PERIPHERAL CATHETER

MERIT MEDICAL SYSTEMS INC. IMPRESS PERIPHERAL CATHETER
Model Number 00884450032565
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a peripheral thrombectomy procedure, the catheter tip detached within the patient.The physician used a vascular snare device to successfully retrieve the foreign body from the patient with no additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.

Brand Name
IMPRESS PERIPHERAL CATHETER
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
14646 kirby drive
houston, tx
MDR Report Key9945998
Report Number3010665433-2020-00008
Device Sequence Number3272587
Product Code DQO
UDI-Device Identifier00884450032565
UDI-Public00884450032565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number00884450032565
Device Catalogue Number54038KA2
Device Lot NumberE1670162
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;